# SDR DXTA200802770

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 7,556 hours, 5,444 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH GEAR SELECTED UP AFTER T/O ALL 3 GEAR INDICATED UNSAFE WITH RED LIGHTS.  JACKED AIRCRAFT CYCLED NOSE ONLY THEN UNPINNED MAINS COMPLETED 2 MORE COMPLETE CYCLES WITH NO FAULTS. WORK COMPLETED IAW MM 29-10-00.
